# SDR FDEA201007122493

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N316111
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DWG NR 657N3160-SH.2, REV D, FOR AFT PALLET FRAME MOD SHOWS 4EA. EXISTING FASTENER HOLES TO BE PICKED UP IN THE 657N3161-11 FITTING AT BS 1640, LT. ACFT HAS 5 EA EXISTING HOLES AT BS 1640, S17L/18L, FRAME REPAIR WAS ACCOMPLISHED ON MAE MOD W/C 118350399EZ2R02, AND MAE EA 757-5362-16-F2757, REV.
